# SDR FDEA201007292718

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 141N51314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365-418 RBL-45 SEAT TRACK SUPPORT.  REMOVED CORROSION FROM SEAT TRACK SUPPORT IAW SRM 51-10-02.   BLENDED AREA  IS .011" DEEP, .5" WIDE, 1" LONG. ORIGINAL MATERIAL IS .070" OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DET VIII. INSTALLED NEW SEAT TRACK SUPPORT AT RBL 45 STA 365-418 IAW SRM 51-40-02.  MAJOR REPAIR.
